Modelling Gene Regulatory Networks with Piecewise Linear Differential Equations

Gebert, Jutta and Radde, Nicole and Weber, Gerhard-Wilhelm (2007) Modelling Gene Regulatory Networks with Piecewise Linear Differential Equations.
Published in: European Journal of Operational Research Vol. 181 (3). 1148 -1165.

Abstract

Microarray chips generate large amounts of data about a cellÅœs state. In our work we want to analyse these data in order to describe the regulation processes within a cell. Therefore, we build a model which is capable of capturing the most relevant reg-ulating interactions and present an approach how to calculate the parameters for the model from time-series data. This approach uses the discrete approximation method of least squares to solve a data fitting modeling problem. Furthermore, we analyse the features of our proposed system, i.e., which dynamical behaviour the system is able to show.


Actions:
Full text not available from this repository. (Request a copy)
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zaik2007-555
Depositing User: Nicole Radde
Date Deposited: 22 Jun 2007 00:00
Last Modified: 12 Jan 2012 09:44
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/555